# SDR IPXA2015062090368

- Difficulty date: June 20, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 15,326 hours, 9,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE EMERGENCY EXIT LIGHT LAMP INOPERATIVE AT ENTRY DOOR.  REPLACED THE LAMP.  OPS CHECKED IAW MM 33-51-00-501.
